# SDR VNAA2016102400028

- Difficulty date: October 24, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 1,652 hours, 1,532 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD SPOILERON AND INBOARD FLIGHT SPOILERS CAUTION MESSAGE.   MAINTENANCE TROUBLESHOT AND PERFORMED SELF TEST OF THE SPOILER AND STABILIZER CONTROL UNITS, OPS CHECKED GOOD. THE AIRCRAFT WAS RELEASED FOR SERVICE.
